I am resistant to antibiotics had a steroid shot of prednisone in my butt now I cannot sleep I'm an emotional wreck irritable and nauseous for 3 days now I'm sweaty or freezing just NOT comfortable is this normal ??? please help I feel like I'm going crazy this was last option I guess because none of the antibiotics were killing the infection I have been dealing with for over a year... basically am I dying or crazy, or could it be a normal side effect from the steroid and why use a steroid to treat infection I'm just confused and concerned and need to know that I am NOT an alien life form thank you also how long can these effects last omg I feel like a train wreck
Prednisone is a valuable medication for many infections, serious conditions, but it can also cause terrible side effects as well when you need to stop taking it if you're given more injections. Did your Dr mention if he will be giving more injections? If so you may experience withdrawal syndrome if you've been on it for more than two weeks. You should always taper down slowly if need be after two weeks. Also if your doctor puts you on oral tabs be sure to take them in the morning. There is really no way of knowing how long the side effects last as we are all different. If you're still feeling the horrible side effects please contact your doctor right away. Take care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2011 • 1 answer
Posted 25 Jun 2013 • 1 answer
Hi little worried. Started yasmin on the first day of my period. Took ill and was on antibiotics and
Posted 18 Oct 2014 • 1 answer
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
Posted 22 Feb 2015 • 2 answers
Posted 18 days ago • 0 answers